Show simple item record

dc.contributor.authorAdimy, Mostafa ( )
dc.contributor.authorPujo-Menjouet, Laurent ( Orcid Icon 0000-0002-7805-1938 )
dc.date.accessioned2021-01-27T21:14:05Z
dc.date.available2021-01-27T21:14:05Z
dc.date.issued2003-10-23
dc.identifier.citationAdimy, M., & Pujo-Menjouet, L. (2003). A mathematical model describing cellular division with a proliferating phase duration depending on the maturity of cells. Electronic Journal of Differential Equations, 2003(107), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13158
dc.description.abstractIn this paper, we investigate a linear population model of cells that are capable of simultaneous proliferation and maturation. We consider the case when the time required for a cell to divide depends on its maturity. This model is described by first order partial differential system with a retardation of the maturation variable and a time delay depending on this maturity. Both delays are due to cell replication.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectStructured populationen_US
dc.subjectCell cycleen_US
dc.subjectStem cellsen_US
dc.subjectFirst order partial differential equation with delaysen_US
dc.subjectNon constant delayen_US
dc.titleA mathematical model describing cellular division with a proliferating phase duration depending on the maturity of cellsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record